Go to content
UR Home

Browse by Institutions of the University

Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Item type | No Grouping
Jump to: O
Number of items at this level: 1.


Oberhofer, Walter and Haupt, Harry (2016) ASYMPTOTIC THEORY FOR NONLINEAR QUANTILE REGRESSION UNDER WEAK DEPENDENCE. Econometric Theory 32 (3), pp. 686-713. Fulltext not available.

This list was generated on Thu Sep 23 04:43:24 2021 CEST.
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons